Advertisement

Automation and Remote Control

, Volume 70, Issue 12, pp 2003–2012 | Cite as

On the nonstationary Erlang loss model

  • A. I. Zeifman
Classical Models of the Queuing Theory and Generalizations

Abstract

Nonstationary loss queueing system (Erlang model) is considered. We study weak ergodicity, bounds on the rate of convergence, approximations, bounds for limit characteristics.

Keywords

Remote Control Death Process Loss System Service Intensity Convergence Parameter 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Erlang, A.K., Løsning af nogle Problemer fra Sandsynlighedsregningen af Betydning for de automatiske Telefoncentraler, Elektroteknikeren, 1917, vol. 13, pp. 5–13.Google Scholar
  2. 2.
    Gnedenko, B.V. and Kovalenko, I.N., Vvedenie v teoriyu massovogo obsluzhivaniya (Introduction to the Queueing Theory), Moscow: Nauka, 1987.zbMATHGoogle Scholar
  3. 3.
    Kijima, M., On the Largest Negative Eigenvalue of the Infinitesimal Generator Associated with M/M/n/n Queues, Oper. Res. Lett., 1990, vol. 9, pp. 59–64.zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Zeifman, A.I., Bening, V.E., and Sokolov, I.A., Markovskie tsepi i modeli s nepreryvnym vremenem (Markov Chains and Continuous Time Models), Moscow: ELEKS-KM, 2008.Google Scholar
  5. 5.
    Fricker, C., Robert, P., and Tibi, D., On the Rate of Convergence of Erlang’s Model, J. Appl. Probab., 1999, vol. 36, pp. 1167–1184.zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Stadie, W. and Parthasarathy, P.R., Generating Function Analysis of Some Joint Distributions for Poisson Loss Systems, Queueing Syst., 2000, vol. 34, pp. 183–197.CrossRefGoogle Scholar
  7. 7.
    Voit, M., A Note of the Rate of Convergence to Equilibrium for Erlang’s Model in the Subcritical Case, J. Appl. Probab., 2000, vol. 37, pp. 918–923.zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Van Doorn, E.A., Zeifman, A.I., and Panfilova, T.L., Bounds and Asymptotics for the Rate of Convergence of Birth-death Processes, Teor. Veroyatn. Primen., 2009, vol. 54, pp. 18–38.Google Scholar
  9. 9.
    Van Doorn, E.A. and Zeifman, A.I., On the Speed of Convergence to Stationarity of the Erlang Loss System, Queueing Syst. (submitted to Erlang special issue).Google Scholar
  10. 10.
    Gnedenko, B.V. and Makarov, I.P., Properties of the Solution to the Loss Problem for Periodic Rates, Diff. Uravn., 1971, vol. 7, pp. 1696–1698.zbMATHMathSciNetGoogle Scholar
  11. 11.
    Gnedenko, B. and Soloviev, A., On the Conditions of the Existence of Final Probabilities for a Markov Process, Math. Oper. Stat., 1973, vol. 4, pp. 379–390.Google Scholar
  12. 12.
    Gnedenko, D.B., On a Generalization of Erlang Formulae, Zastosow. Mat., 1971, vol. 12, pp. 239–242.zbMATHMathSciNetGoogle Scholar
  13. 13.
    Zeifman, A.I. and Isaacson Dean, L., On Strong Ergodicity for Nonhomogeneous Continuous-Time Markov Chains, Stoch. Proc. Appl., 1994, vol. 50, pp. 263–273.zbMATHCrossRefGoogle Scholar
  14. 14.
    Zeifman, A.I., Properties of a System with Losses in the Case of Variable Rates, Autom. Remote Control, 1989, no 1, pp. 82–87.Google Scholar
  15. 15.
    Massey, W.A. and Whitt, W., On Analysis of the Modified Offered-Load Approximation for the Nonstationary Erlang Loss Model, Ann. Appl. Probab., 1994, vol. 4, pp. 1145–1160.zbMATHCrossRefMathSciNetGoogle Scholar
  16. 16.
    Zeifman, A.I., Some Estimates of the Rate of Convergence for Birth and Death Processes, J. Appl. Probab., 1991, vol. 28, pp. 268–277.zbMATHCrossRefMathSciNetGoogle Scholar
  17. 17.
    Zeifman, A.I., Upper and Lower Bounds on the Rate of Convergence for Nonhomogeneous Birth and Death Processes, Stoch. Proc. Appl., 1995, vol. 59, pp. 157–173.zbMATHCrossRefMathSciNetGoogle Scholar
  18. 18.
    Granovsky, B. and Zeifman, A., Nonstationary Queues: Estimation of the Rate of Convergence, Queueing Syst., 2004, vol. 46, pp. 363–388.zbMATHCrossRefMathSciNetGoogle Scholar
  19. 19.
    Zeifman, A., Leorato, S., Orsingher, E., Satin, Ya., and Shilova, G., Some Universal Limits for Nonhomogeneous Birth and Death Processes, Queueing Syst., 2006, vol. 52, pp. 139–151.zbMATHCrossRefMathSciNetGoogle Scholar
  20. 20.
    Lozinskii, S.M., Estimation of Error of the Numerical Integration of an Ordinary Differential Equation, Izv. Vyssh. Uchebn. Zaved., Mat., 1958, no. 5, pp. 52–90.Google Scholar
  21. 21.
    Dahlquist, G., Stability and Error Bounds in the Numerical Integration of Ordinary Differential Equations, Inaugural Dissertation, Univ. of Stockholm, Almqvist & Wiksells Boktryckeri AB, Uppsala, 1958. Reprinted in: Transactions of the Royal Inst. of Technology, no. 130, Stockholm, 1959.Google Scholar
  22. 22.
    Ström, T., On Logarithmic Norms, SIAM J. Numer. Anal., 1975, vol. 12, pp. 741–753.zbMATHCrossRefMathSciNetGoogle Scholar
  23. 23.
    Söderlind, G., The Logarithmic Norm. History and Modern Theory, BIT, Numer. Math., 2006, vol. 46, pp. 631–652.zbMATHCrossRefGoogle Scholar
  24. 24.
    Daletskii, Yu.L. and Krein, M.G., Ustoichivost’ reshenii differentsial’nykh uravnenii v banakhovom prostranstve (Stability of Solutions of Differential Equations in Banach Space), Moscow: Nauka, 1970.Google Scholar
  25. 25.
    Zeifman, A.I., On the Estimation of Probabilities for Birth and Death Processes, J. Appl. Probab., 1995, vol. 32, pp. 623–634.zbMATHCrossRefMathSciNetGoogle Scholar
  26. 26.
    Tsitsiashvili, G.Sh., Dekompozitsionnye metody v zadachakh ustoichivosti i effektivnosti slozhnykh sistem (Decompositional Methods in the Problems of Stability and Effectiveness of Complex Systems), Vladivostok: Vychisl. Tsentr DVNTs Akad. Nauk SSSR, 1989.Google Scholar
  27. 27.
    Zeifman, A.I., Stability of Birth-and-death Processes, J. Math. Sci., 1998, vol. 91, pp. 3023–3031.zbMATHCrossRefMathSciNetGoogle Scholar
  28. 28.
    Zeifman, A.I., On the Error of Reduction of a Birth-and-death System, Zh. Vychisl. Mat. Mat. Fiz., 1988, vol. 28, pp. 1906–1907.Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2009

Authors and Affiliations

  • A. I. Zeifman
    • 1
    • 2
  1. 1.Institute of Informatics Problems, Russian Academy of SciencesVologda State Pedagogical UniversityVologdaRussia
  2. 2.Vologda Science-Coordinating Center CEMIRussian Academy of SciencesVologdaRussia

Personalised recommendations